Uniform Approximation of sgn(x) by Rational Functions with Prescribed Poles

Gespeichert in:
Bibliographische Detailangaben
Datum:2007
Hauptverfasser: Peherstorfer, F., Yuditskii, P.
Format: Artikel
Sprache:English
Veröffentlicht: Фізико-технічний інститут низьких температур ім. Б.І. Вєркіна НАН України 2007
Schriftenreihe:Журнал математической физики, анализа, геометрии
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/106439
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Uniform Approximation of sgn(x) by Rational Functions with Prescribed Poles / F. Peherstorfer, P. Yuditskii // Журнал математической физики, анализа, геометрии. — 2007. — Т. 3, № 1. — С. 95-108. — Бібліогр.: 6 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Ähnliche Einträge